# SDR SIMA20160106001

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 26,891 hours, 22,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
